| Model Number |
MR850AEK |
| Medical Device Problem Codes |
Defective Alarm (1014); No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel healthcare (f&p) is in the process of completing our investigation.We will provide a follow-up report upon completion of our investigation.
Event or Problem Description
A healthcare facility in the united kingdom reported that the audible alarm of the mr850 respiratory humidifier was not functioning.There was no reported patient involvement.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Method: the subject pcb of the mr850 respiratory humidifier was returned to fisher & paykel (f&p) healthcare in new zealand for evaluation.Results: testing of the subject pcb confirmed that there was distorted sound coming from the speaker.The subject speaker was also disassembled and visually inspected, no damage or foreign objects were observed in the pcb.The wire coils of the speaker were observed to be intact with no breaks visible.Conclusion: the cause of the speaker fault was due to the speaker impedance being out of specification.The mr850 respiratory humidifier product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 respiratory humidifier is equipped with visual alarm indicators in addition to the audible alarm.